MAUDE Adverse Event Report: KEYSTONE DENTAL INC RESTO; 5.0X10 WD RBM SELFTAPPING IMP

KEYSTONE DENTAL INC RESTO; 5.0X10 WD RBM SELFTAPPING IMP
Model Number RS5010K
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was previously submitted to the fda by keystone dental.
 
Event or Problem Description
Fail to osseo.

Brand Name
RESTO
Common Device Name
5.0X10 WD RBM SELFTAPPING IMP
Manufacturer (Section D)
KEYSTONE DENTAL INC
154 middlesex turnpike
burlington MA 01803
MDR Report Key9659256
Report Number3005990499-2020-15033
Device Sequence Number11593090
Product Code DZE
UDI-Device IdentifierD768RS5010K0
UDI-Public+D768RS5010K0/$$3230131382706
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS5010K
Device Catalogue NumberRS5010K
Device Lot Number38270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR